# SDR DALA2024070506784

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 27,223 hours, 10,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6119812) ON S/C FOUND EMERGENCY LIGHTS AT L1 DOOR EXIT SIGNS AND EXIT LOCATION SIGN INOP. REPLACED EMERGENCY LIGHT BATTERY PACK M1675 PER B737 AMM 33-51. NOW OPS NORMAL.
